# SDR 2011FA0000133

- Difficulty date: February 15, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Make and model: Emb EMB-145
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23092029001
- Part serial: 299002902
- Condition: Sheared
- Location: Mlg
- Part time: 25,128 hours
- Component: Mlg, Emb
- Component part number: 23093002514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE LANDING GEAR AT O/H.  WHILE ACCOMPLISHING THE UNTORQUE CHECK IAW SP 145-32-0097, THE NUT FELL OFF THE SUBJECT AXLE AS TORQUE WAS APPLIED TO THE UPPER ATTACH AXLE.  THE AXLE HAD SHEARED AT THE POINT WHERE THE THREADS ENTERED THE NUT.  THE OPERATOR WAS INFORMED OF THE DEFECT BY PHONE AND EMAIL .  THE SUBJECT AXLE WAS ALSO DELIVERED TO THE OPERATOR.
